By Topic

A Full-Wave Numerical Approach for Analyzing Rectangular Waveguides With Periodic Slots

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Juhua Liu ; Department of Electronics & Communication Engineering, Sun Yat-sen University, Guangzhou, China ; Yunliang Long

A full-wave numerical approach is proposed for analyzing rectangular waveguides with periodic slots. The approach is based on an aperture magnetic field integral equation in one unit cell. The presented technique can analyze both bound and leaky modes on rectangular waveguides with periodic slots that have a rather arbitrary shape on either the broad or narrow wall. Besides, the method can be used for a uniformly slit rectangular waveguide by taking the limit of the period. Using the proposed method, it is found that an air-filled rectangular waveguide with periodic longitudinal slots supports a leaky waveguide mode but no slot mode, while a uniformly slit rectangular waveguide (air-filled) can support a leaky waveguide mode as well as a slot mode. It is also found that an air-filled rectangular waveguide with cross slots supports a surface-wave mode in addition to a leaky waveguide mode.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:60 ,  Issue: 8 )